# SDR IPXA2024082088154

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 25,322 hours, 15,573 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: A53510129201
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 613AB CRACKED AT NUTPLATE HOLE INSTALLED (2EA) DOUBLERS FOR THE STR Z600-PANEL 613AB IAW A300-600 SRM 53-15-63A AND SRM 51-40-21.
